Top answers from doctors based on your search:
Disclaimer

red stretch marks

A 44-year-old member asked:
Dr. David Sneid
40 years experience Endocrinology
Probably: Due to weight gain which stretches and tears the skin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 18-year-old female asked:
Dr. Christopher Marek
22 years experience Plastic Surgery
Stretch Marks: Stretch marks are tears in the deeper layer of the skin leaving to surface layer intact. Initially they can be red/purple and generally fade to a mor ... Read More
2
2 thanks
A 42-year-old male asked:
Dr. Thomas Knecht
A Verified Doctor answered
A US doctor answered Learn more
Check cortisol: Hi. Big (wide) red stretch marks make us think of Cushing's syndrome, a collection of diseases which culminate in over production of cortisol. Ask you ... Read More
2
2 thanks
A 33-year-old member asked:
Dr. Wendy Askew
23 years experience Obstetrics and Gynecology
Strivectin & mederma: I would try these creams first, they may help to fade them, surgical procedures would be very drastic. You could speak to your dermatologist about l ... Read More
A 17-year-old male asked:
Dr. David Sneid
40 years experience Endocrinology
See your doctor: Most likely due to weight gain, but at your age a thorough medical evaluation would be indicated.
1
1 thank
A 18-year-old female asked:
Dr. Sheree Cloer
18 years experience Family Medicine
Stretch marks: They may fade in color, in some women they are silvery, but unfortunately they will be present even after weight loss. There is no proven method to er ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Jeffrey Fromowitz
18 years experience Dermatology
Striae: Long term use of topical steroids can lead to atrophy or thinning of the skin. Stop using the steroid, there are non steroid based alternative treatme ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Get evaluated.: Please see a dermatologist or plastic surgeon for evaluation. Possible treatments include fractional laser resurfacing, dermabrasion & medication (i.e ... Read More
A 17-year-old female asked:
Dr. Jan Lei Iwata
25 years experience Ophthalmology
Recent weight gain: rapidly can cause this to be more pronounced. Losing weight quickly can make it appear more noticeable too. The skin's elasticity can only accomodate ... Read More
A 25-year-old female asked:
Dr. Richard Romano
8 years experience Internal Medicine
Stretch marks : The most common reason for weight gain is overeating. Thyroid problems can cause weight YOur stretch marks brings up a concern about Cushing syndrom ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month